top of page

WELCOME

Welcome to Journal of Mathematical Sciences and Modelling (JMSM). JMSM is an open-access peer-reviewed international journal for scientists and engineers involved in research to publish high-quality and refereed papers. 


JMSM is on the Dergipark platform which provides academic journals published in Türkiye with online hosting services and an editorial workflow management system. 


JMSM is highly selective journal, covering topics that appeal to a broad readership of various branches of mathematics and engineering and related fields. JMSM has many benefits all geared toward strengthening research skills and advancing academic careers. 

Why JMSM

JMSM is indexed in TR İndex, Google Scholar, EBSCO, Crossref, Academia, Research Gate, and many more.


We ensure that all papers published in our journal have registered DOIs.


JMSM is an International, Peer-reviewed, Open Access Journal. No submission or processing fees are required.


We use open access journal database DergiPark for high visibility and promotion of your articles.


Authors can submit the papers at any time by online submission.

Digital art exhibit
Parallel Lines

Prof. Dr. Mahmut Akyiğit

Mahmut Akyiğit received a Bachelor of Science degree in Primary Mathematics Education from Atatürk University-Erzurum in 2005. He also received PhD degrees in Mathematics from Sakarya University-Sakarya in 2011.

He started his academic career as a research assistant at the Department of Mathematics at Sakarya University in 2009. He was appointed as an assistant professor (2012-2017),  as an associate professor (2017-2023) and as an Professor since 2023 at the Department of Mathematics, Faculty of Sciences and Arts at Sakarya University. His research interests include the areas of differential geometry, kinematics, mathematical analysis, mathematics education.

Assoc. Prof. Dr. Mahmut Akyiğit has published more than 20 scientific papers and 15 of them have been published in WOS indexed journals. His studies were cited more than 150 times by esteemed researchers. He is the author of a translation topology textbook and the supervisor of 3 master theses. Moreover, He attended several national or international conferences and delivered more than 30 presentations. He is serving at editorial boards of some academic journals. He also is one of the organizers of international conferences on Mathematical Sciences and Applications in Turkey, Kosovo, Bosnia and Herzegovina, Austria, Greece, Serbia, Hungary, Ukraine, Azerbaijan, and North Macedonia.

Also,  he is publisher of the Journal of Mathematical Sciences and Modelling.

IMG20230903152911_edited.jpg
Artboard 1 copy 2_2x.png

Recent issue

jmsm kapak.png

Volume 6, Issue 2

Pages:42-86

 7 August 2023

bottom of page